# SDR 95FDEA01715

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD LWR SURFACE CORRODED AROUND SCREW HOLE STA 344 LBL 25.5 RBL 20.  SPLICED IN NEW SECTION PER FEDEX DRAWING SR 27-53-007.  REMOVED CORROSION OUTSIDE OF SPLICE SECTION PER SRM 51-10-6.
